# SDR A6WA200540163

- Difficulty date: May 3, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSCREEN CRACKED AT 32 FL FOLLOWED QUICK REFERENCE HANDBOOK AND DECLARED EMERGENCY.  DIVERTED TO BUFFALO, NO SIGNS OF CRACKING ON INSIDE OR OUTSIDE OF WINDSCREEN.  REMOVED AND REPLACED CAPTAINS WINDSCREEN.  OPS AND LEAK CHECK GOOD REFERENCE CHAPTER 56-11-01.  (M)
